Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

High fever, severe itching, no apparent rash. Negative results for flu, mono, pneumonia. Cause? daughter was experiencing a high fever since last Friday. Her temperature got as high as 103. The fever finally broke on yesterday and now she is experiencing severe itching all over. There is no apparent rash , however we are clueless as to what is causing it. We went to the doctor and she was tested for the flu , mono and pnuemonia. All came back negative.
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,   ,   ,  
Cardiologist 's  Response
Welcome to Health care Magic

The most likely cause in this setting is some medicine - given for the fever.
At times, the same virus could be responsible

The first thing to do is to stop the medicine
Anti-histamine tablet for a day or two may help

If there is no change, or it is worse, you need to see the doctor again - she will need investigations.

Take care
Wishing a speedy recovery
God bless
Good luck
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor